LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Nausea with Biaxin??

 - UBBFriend: Email this page to someone!    
Author Topic: Nausea with Biaxin??
Amy C
LymeNet Contributor
Member # 19297

Icon 5 posted      Profile for Amy C     Send New Private Message       Edit/Delete Post   Reply With Quote 
Ok so I tried to search this topic 1st but didn't find too much.

Has anyone here taken Biaxin and had nausea? I didn't see it as a problem too much. Not like you see Doxy causing nausea.

So here is the situation....

My youngest is 10 but weighs about the same as my 13 year old. They are both suppose to take 1000 mg of Biaxin a day.

My youngest, Brandon has the 250 mg pills because they are smaller and he can swallow them. So I started him on 1 a day for a few days and then 2 a day just started today.

My older son, Adam has the 500 mg pills. So I started him on 1 day and he is still on 1 a day. I didn't want to cut it in half because I thought it would make him sick if the protective coating was on it.

So Adam complained immediately of nausea. Brandon didn't mention it until I asked if he had any troubles.

I haven't found much on nausea with Biaxin. I take Doxy and get nausea if I don't eat 1st. They take these after they eat. Maybe they aren't eating enough?

Is there any particular foods that might help this? Maybe some milk? Anyone else have this problem and have some advice?

Adam needs to take it before school and I don't want to send him to school like that. Brandon is on a medical leave right now.

Thanks!! Amy

--------------------
My lyme disease blog:
http://lymetimes3.blogspot.com/
One BIG Lyme family!
I tested CDC + 10/08
My mom Igenex + 11/08 & My brother Igenex + 4/09, My 2 boys some + & IND bands, clinical diagnosis 3/09 (youngest has Aspergers too)

Posts: 470 | From Painesville, Ohio | Registered: Mar 2009  |  IP: Logged | Report this post to a Moderator
Tincup
Honored Contributor (10K+ posts)
Member # 5829

Icon 1 posted      Profile for Tincup         Edit/Delete Post   Reply With Quote 
Bless their hearts.

Can you try something more solid at breakfast time.. like a banana?

Or move the dose till after supper?

I think maybe your doc could give you a suggestion?

I hope so. Darn this Lyme.

Hug those little ones... ok?

[Big Grin]

--------------------
www.TreatTheBite.com
www.DrJonesKids.org
www.MarylandLyme.org
www.LymeDoc.org

Posts: 20352 | From The Moon | Registered: Jun 2004  |  IP: Logged | Report this post to a Moderator
Capa
LymeNet Contributor
Member # 18930

Icon 1 posted      Profile for Capa   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
I had problems with Biaxin and nausea. I tried taking it with food to no avail and eventually had to change medications.


Best of luck to you and your sons!

--------------------
Lisa D

Posts: 103 | From MA | Registered: Jan 2009  |  IP: Logged | Report this post to a Moderator
ugagal
LymeNet Contributor
Member # 18471

Icon 1 posted      Profile for ugagal     Send New Private Message       Edit/Delete Post   Reply With Quote 
I can't take Biaxin due to terrible nausea and stomach upset. I tried eating it with food but it didn't seem to help.

I'm sorry your sons are having to deal with these problems so early in life!

--------------------
My comments on this site are not intended to be taken as medical advice as I'm not a physician.

Posts: 206 | From Georgia | Registered: Dec 2008  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.